I have been taking 137mcg for about 2 weeks now. This is an increase for me (from 112mcg) and I was given the increase because my TSH is 5.06 (.5-4.5). I apologize for not having T3 results (long story but my doctor doesn’t normally test but I requested it be done and the lab didn’t use the revised orders). I have Hashis, confirmed by TPO antibodies and was diagnosed a year ago. Since this increase I have been more sweaty, accelerated heartrate and clammy and I feel hot but I don’t have a high temperature. It is keeping me from being able to sleep. I also have very high anxiety. I am only 34 so I don’t suspect I am perimenopausal.
I guess I am curious- has anyone else experienced anything similar so early into a small, 25mcg increase? Is it possible the increase is to much for me?
What makes it more complicated was I stopped taking a corticosteroid a week ago for hives and my doctor thinks it could still be lingering in my body.
Thank you for any insights!